# SDR SWAA2022021112227

- Difficulty date: April 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Brace
- Condition: Cracked
- Location: Ecs Bay Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL DRAG BRACE IS CRACKED ON FWD SIDE OF BS 663 VAPOR BARRIER RBL 25 WL 154 / REMOVED AND REPLACED VERTICAL DRAG BRACE ON FWD SIDE OF BS 663 VAPOR BARRIER RBL 25 WL 154 IAW SRM 51-40-02 AND DWG 149A7210
